# SDR AC2A072795

- Difficulty date: December 6, 2000
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N430CH
- Make and model: Bell 430
- Aircraft serial: 49037
- Aircraft time: 963 hours
- System (JASC): 6321 · Main Rotor Brake
- Part: Liner
- Part number: 5009209
- Condition: Worn
- Location: Rotor Brake
- Part time: 964 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROTOR BRAKE WEAK - REPLACED LININGS WITH NEW.
